首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Dynamic behavior of a nonlinear rational difference equation and generalization
  • 本地全文:下载
  • 作者:Qihong Shi ; Qian Xiao ; Guoqiang Yuan
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2011
  • 卷号:2011
  • 期号:1
  • 页码:36
  • DOI:10.1186/1687-1847-2011-36
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:This paper is concerned about the dynamic behavior for the following high order nonlinear difference equation x n = (x n-k + x n-m + x n-l )/(x n-k x n-m + x n-m x n-l +1) with the initial data { x - l , x - l + 1 , … , x - 1 } ∈ ℝ + l and 1 ≤ k ≤ m ≤ l. The convergence of solution to this equation is investigated by introducing a new sequence, which extends and includes corresponding results obtained in the references (Li in J Math Anal Appl 312:103-111, 2005; Berenhaut et al. Appl. Math. Lett. 20:54-58, 2007; Papaschinopoulos and Schinas J Math Anal Appl 294:614-620, 2004) to a large extent. In addition, some propositions for generalized equations are reported.
  • 关键词:Nonlinear; Difference equation ; Global stability ; Positive solution
国家哲学社会科学文献中心版权所有